# SDR ASAA9910193

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 747
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED D-CHECK, THE FUSELAGE SKIN AT STATION 747 BETWEEN STRINGER 27L AND 28L WAS FOUND TO BE CRACKED. REPAIRED PER SRM 53-30-3.  (M)
